Conservation of axiomatic field theory properties by the G-convolution associated with simple graphs and the Φ 4 4 equations of motion
Annales de l'I.H.P. Physique théorique, Volume 40 (1984) no. 4, pp. 389-415.
@article{AIHPA_1984__40_4_389_0,
     author = {Manolessou, M. and Ducomet, B.},
     title = {Conservation of axiomatic field theory properties by the {G-convolution} associated with simple graphs and the $\Phi ^4_4$ equations of motion},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {389--415},
     publisher = {Gauthier-Villars},
     volume = {40},
     number = {4},
     year = {1984},
     zbl = {0563.46043},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1984__40_4_389_0/}
}
TY  - JOUR
AU  - Manolessou, M.
AU  - Ducomet, B.
TI  - Conservation of axiomatic field theory properties by the G-convolution associated with simple graphs and the $\Phi ^4_4$ equations of motion
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1984
DA  - 1984///
SP  - 389
EP  - 415
VL  - 40
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1984__40_4_389_0/
UR  - https://zbmath.org/?q=an%3A0563.46043
LA  - en
ID  - AIHPA_1984__40_4_389_0
ER  - 
%0 Journal Article
%A Manolessou, M.
%A Ducomet, B.
%T Conservation of axiomatic field theory properties by the G-convolution associated with simple graphs and the $\Phi ^4_4$ equations of motion
%J Annales de l'I.H.P. Physique théorique
%D 1984
%P 389-415
%V 40
%N 4
%I Gauthier-Villars
%G en
%F AIHPA_1984__40_4_389_0
Manolessou, M.; Ducomet, B. Conservation of axiomatic field theory properties by the G-convolution associated with simple graphs and the $\Phi ^4_4$ equations of motion. Annales de l'I.H.P. Physique théorique, Volume 40 (1984) no. 4, pp. 389-415. http://www.numdam.org/item/AIHPA_1984__40_4_389_0/

[1] M. Manolessou-Grammaticou, Renormalized normal product and equations of motion of Φ4-coupling. Preprint, Bielefeld, 1982. | MR

[2] J. Bros, M. Manolessou-Grammaticou, Commun. Math. Phys., t. 72, 1980, p. 175-205 ; Commun. Math. Phys., t. 72, 1980, p. 207-237. | MR

[3] J. Bros, Thèse. In Analytic Methods in Mathematical Physics, Newton Ed., Gordon and Breach, 1970. | MR

[4] M. Lassalle, Commun. Math. Phys., t. 36, 1974, p. 185-226. | MR

[5] M. Manolessou-Grammaticou, Ann. Phys., t. 122, 1979, p. 297-320. | MR

[6] W. Zimmermann, Commun. Math. Phys., t. 15, 1969, p. 208-234. | MR | Zbl

[7] W. Zimmermann, Commun. Math. Phys., t. 11, 1968, p. 1-8. | MR

[8] H. Epstein, V. Glaser, Rep. TH1400 CERN, 1971.

[9] H. Epstein, V. Glaser, Ann. I. H. P., t. 19, 1973, p. 211-295. | Numdam | MR

[10] M. Manolessou-Grammaticou, Thesis, Orsay, 1977.

[11] S. Weinberg, Phys. Rev., t. 118, 1960, p. 838-849. | MR | Zbl

[12] B. Ducomet, Logarithmic asymptotic behaviour of the renormalized G-convolution product in 4-dimensional euclidean space. (To appear). | Numdam | Zbl